# SDR AALA202108124171

- Difficulty date: July 28, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Bs 312-328 Rbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL BETWEEN STA 312 AND STA 328 AT RBL 30.5, MEASURING L=1.75 IN, W=0.001 IN, D=0.04 IN. REPLACED INTERCOSTAL WITH NEW IAW AARD 51-00-05-1.
